# SDR QXEA200501335

- Difficulty date: October 2, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Chafed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT LOWER COWL, 412AR, HAS CHAFE MARK ON UPPER DECK, LEFT SIDE OF INTAKE.  MAINTENANCE BLENDED AREA OF CHAFE TO REMOVE DAMAGE AND MAPPED AREA FOR ENGINEERING.  HFEC INSP BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-02.  NO CRACKS NOTED.
